A minimum dimensional class of simple games
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 17 (2009)
Issue (Month): 2 (December)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: http://www.seio.es/
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Freixas, Josep & Puente, Maria Albina, 2008. "Dimension of complete simple games with minimum," European Journal of Operational Research, Elsevier, vol. 188(2), pages 555-568, July.
- Carreras, Francesc & Freixas, Josep, 2004. "A power analysis of linear games with consensus," Mathematical Social Sciences, Elsevier, vol. 48(2), pages 207-221, September.
- D. Kilgour & Terrence Levesque, 1984. "The Canadian constitutional amending formula: Bargaining in the past and the future," Public Choice, Springer, vol. 44(3), pages 457-480, January.
When requesting a correction, please mention this item's handle: RePEc:spr:topjnl:v:17:y:2009:i:2:p:407-414. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.